Ask an expert
Question

02 Feb 2009

period taking to long
I was the depo injection for 4yrs but stopped. My shot was supposed to be taken on 24 Nov 08 i still have not started my period could something be wrong. how long will it be before getting my period and i have been getting lots of discharge yellow but not smelling is this normal
Answer 378 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It can take up to a year for periods to return after stopping Depo. The discharge sounds like an infection and may need treatment.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.